Alert archive / Illinois / Beach Hazards Statements in 2025
Beach Hazards Statement 8, NWS Chicago, IL
NWS Chicago, IL issued this beach hazards statement at Aug 17, 2025, 5:16 AM CDT for Cook County, Lake County, Illinois; Lake County, Porter County, Indiana. It took effect at Aug 17, 2025, 1:00 PM CDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Aug 17, 2025, 5:16 AM CDT (10:16 UTC)
- In effect from
- Aug 17, 2025, 1:00 PM CDT
- Expired
- Aug 18, 2025, 3:00 PM CDT
- In force
- 26 hr
- Issued by
- NWS Chicago, IL
Counties Cook County, IL, Lake County, IL, Lake County, IN, Porter County, IN
The radar
The Chicago radar (KLOT), 54 km from the middle of the area, began a volume at 10:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 10.3 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3918 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1344 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
695 WHUS43 KLOT 171016 CFWLOT Coastal Hazard Message National Weather Service Chicago IL 516 AM CDT Sun Aug 17 2025 ILZ006-103-104-INZ001-002-171830- /O.NEW.KLOT.BH.S.0008.250817T1800Z-250818T1500Z/ Lake IL-Northern Cook-Central Cook-Lake IN-Porter- 516 AM CDT Sun Aug 17 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH MONDAY MORNING... * WHAT...High wave action and dangerous currents expected at Lake Michigan beaches. Waves 4 to 6 ft expected. * WHERE...In Illinois, Lake, Northern Cook and Central Cook Counties. In Indiana, Lake and Porter Counties. * WHEN...From 1 PM CDT this afternoon through Monday morning. * IMPACTS...Swimming conditions will be life threatening, especially for inexperienced swimmers. For information on swim advisories or bans at Chicago beaches: www. cpdbeaches. com. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid dangerous swimming conditions and do not venture out onto piers, jetties, breakwalls, or other shoreline structures. && $$
6 follow-up statements
394 WHUS43 KLOT 171536 CFWLOT Coastal Hazard Message National Weather Service Chicago IL 1036 AM CDT Sun Aug 17 2025 ILZ006-103-104-INZ001-002-172345- /O.CON.KLOT.BH.S.0008.250817T1800Z-250818T1500Z/ Lake IL-Northern Cook-Central Cook-Lake IN-Porter- 1036 AM CDT Sun Aug 17 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY MORNING... * WHAT...High wave action and dangerous currents expected at Lake Michigan beaches. Waves 4 to 6 ft expected. * WHERE...In Illinois, Lake, Northern Cook and Central Cook Counties. In Indiana, Lake and Porter Counties. * WHEN...Through Monday morning. * IMPACTS...Swimming conditions will be life threatening, especially for inexperienced swimmers. For information on swim advisories or bans at Chicago beaches: www. cpdbeaches. com. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid dangerous swimming conditions and do not venture out onto piers, jetties, breakwalls, or other shoreline structures. && $$
561 WHUS43 KLOT 172029 CFWLOT Coastal Hazard Message National Weather Service Chicago IL 329 PM CDT Sun Aug 17 2025 ILZ006-103-104-INZ001-002-180430- /O.CON.KLOT.BH.S.0008.000000T0000Z-250818T1500Z/ Lake IL-Northern Cook-Central Cook-Lake IN-Porter- 329 PM CDT Sun Aug 17 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY MORNING... * WHAT...High wave action and dangerous currents expected at Lake Michigan beaches. Waves 3 to 6 ft expected. * WHERE...In Illinois, Lake, Northern Cook and Central Cook Counties. In Indiana, Lake and Porter Counties. * WHEN...Through Monday morning. * IMPACTS...Swimming conditions will be life threatening, especially for inexperienced swimmers. For information on swim advisories or bans at Chicago beaches: www. cpdbeaches. com. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid dangerous swimming conditions and do not venture out onto piers, jetties, breakwalls, or other shoreline structures. && $$
808 WHUS43 KLOT 180232 CFWLOT Coastal Hazard Message National Weather Service Chicago IL 932 PM CDT Sun Aug 17 2025 ILZ006-103-104-INZ001-002-181045- /O.CON.KLOT.BH.S.0008.000000T0000Z-250818T1500Z/ Lake IL-Northern Cook-Central Cook-Lake IN-Porter- 932 PM CDT Sun Aug 17 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY MORNING... * WHAT...High wave action and dangerous currents expected at Lake Michigan beaches. Waves 3 to 6 ft expected. * WHERE...In Illinois, Lake, Northern Cook and Central Cook Counties. In Indiana, Lake and Porter Counties. * WHEN...Through Monday morning. * IMPACTS...Swimming conditions will be life threatening, especially for inexperienced swimmers. For information on swim advisories or bans at Chicago beaches: www. cpdbeaches. com. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid dangerous swimming conditions and do not venture out onto piers, jetties, breakwalls, or other shoreline structures. && $$
636 WHUS43 KLOT 180917 CFWLOT Coastal Hazard Message National Weather Service Chicago IL 417 AM CDT Mon Aug 18 2025 INZ001-002-181030- /O.CAN.KLOT.BH.S.0008.000000T0000Z-250818T1500Z/ Lake IN-Porter- 417 AM CDT Mon Aug 18 2025 ...BEACH HAZARDS STATEMENT IS CANCELLED... While breaking waves and moderately strong currents will persist into this morning, the threat for life-threatening swimming conditions has subsided. $$ ILZ006-103-104-181730- /O.EXT.KLOT.BH.S.0008.000000T0000Z-250818T2000Z/ Lake IL-Northern Cook-Central Cook- 417 AM CDT Mon Aug 18 2025 ...BEACH HAZARDS STATEMENT NOW IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... * WHAT...High wave action and dangerous currents expected at Lake Michigan beaches. Waves of 3 to 5 ft occurring. * WHERE...Lake IL, Northern Cook and Central Cook Counties. * WHEN...Until 3 PM CDT this afternoon. * IMPACTS...Swimming conditions will be life threatening, especially for inexperienced swimmers. For information on swim advisories or bans at Chicago beaches: www. cpdbeaches. com. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid dangerous swimming conditions and do not venture out onto piers, jetties, breakwalls, or other shoreline structures. && $$
850 WHUS43 KLOT 181602 CFWLOT Coastal Hazard Message National Weather Service Chicago IL 1102 AM CDT Mon Aug 18 2025 ILZ006-103-104-182000- /O.CON.KLOT.BH.S.0008.000000T0000Z-250818T2000Z/ Lake IL-Northern Cook-Central Cook- 1102 AM CDT Mon Aug 18 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... * WHAT...High wave action and dangerous currents expected at Lake Michigan beaches. Waves 3 to 5 ft are occurring. * WHERE...Lake IL, Northern Cook and Central Cook Counties. * WHEN...Until 3 PM CDT this afternoon. * IMPACTS...Swimming conditions will be life threatening, especially for inexperienced swimmers. For information on swim advisories or bans at Chicago beaches: www. cpdbeaches. com. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid dangerous swimming conditions and do not venture out onto piers, jetties, breakwalls, or other shoreline structures. && $$
150 WHUS43 KLOT 182025 CFWLOT Coastal Hazard Message National Weather Service Chicago IL 325 PM CDT Mon Aug 18 2025 ILZ006-103-104-182130- /O.EXP.KLOT.BH.S.0008.000000T0000Z-250818T2000Z/ Lake IL-Northern Cook-Central Cook- 325 PM CDT Mon Aug 18 2025 ...BEACH HAZARDS STATEMENT HAS EXPIRED... Waves will continue to subside into this evening. $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this beach hazards statement went out at Aug 17, 2:44 AM CDT, 2 hours 32 minutes earlier. Its key messages:
- Showers and storms will continue across the area this morning until after sunrise.
- Today should be a break in the hot and stormy pattern.
- Heat, humidity, and storms will return on Monday and perhaps into early Tuesday.
- A pattern change toward drier, cooler, and less humid conditions will arrive by midweek.
Area forecast discussion, Aug 17, 2:44 AM CDT, 2 hours 32 minutes before
Area Forecast Discussion National Weather Service Chicago/Romeoville, IL 244 AM CDT Sun Aug 17 2025 .KEY MESSAGES... - Showers and storms will continue across the area this morning until after sunrise. - Today should be a break in the hot and stormy pattern. - Heat, humidity, and storms will return on Monday and perhaps into early Tuesday. - A pattern change toward drier, cooler, and less humid conditions will arrive by midweek. && .DISCUSSION... Issued at 244 AM CDT Sun Aug 17 2025 Through Saturday: A recent hand surface analysis revealed a conglomerate outflow boundary/cold pool axis extending from southwestern Minnesota southeastward along the Wisconsin/Iowa border southward through central Illinois. Isentropic ascent and the eastward advection of a plume of steep mid-level lapse rates of around 8 K/km fostered by a westerly 25-30kt 925-850mb low-level jet atop the residual cold pool has allowed for a nearly continuous band of convection from southern Minnesota to northwestern Indiana this morning. Showers and storms are poised to continue until about sunrise, after which the low- level jet should finally start to decay. Taking a step back, regional surface observations reveal a weak backdoor front moving southward across Wisconsin and northern Lower Michigan along the southern side of high pressure system drifting southeastward across Ontario. Most model guidance has a good handle on the front progressing southward throughout the morning, which should cause a northeasterly (onshore) wind shift After sunrise, a backdoor front will move south-southwestward from Lake Michigan causing winds to turn onshore. As a result, have to think it will be tough for the instability axis currently positioned to our south and west to retreat northeastward. With that said, increasing low-level confluence along the edge of the instability axis ahead of the front may allow for a few storms to develop by mid afternoon near and west of a line from Dixon to Cissna Park. Otherwise, today will a break in the action with highs around 80 lakeside to the upper 80s to the southwest. On Monday, surface flow will gradually veer back south to southwesterly ahead of a decaying shortwave approaching the Lower Great Lakes. As a result, the ocean of high dew point air to our southwest will slosh back northeastward. The speed at which winds turn southwesterly will be key to how fast the moisture axis retreats northward, though current indicates are that hot and humid conditions (peak heat index values near 100) will return on Monday. Attention then turns to a subtle upper-level shortwave currently lifting northeastward into central Wyoming on the "upward" branch of the stagnant upper-level ridging parked over the central US. Most guidance suggests convection this evening will enhance the wave in some shape or fashion, with more aggressive guidance such as the HRRR/NAM3 depicting the development of a stout 30-40kt 700 wind max as the wave approaches the lower Great Lakes on Monday. Depending on the exact evolution and timing of the wave, would expect another round of storms in the general area Monday afternoon and evening, including a threat for severe weather if the more aggressive scenarios pan out (e.g., availability of wind shear). We'll dig into that more in later forecasts. Showers and storms may linger into Tuesday, depending on the exact speed of the shortwave on Monday. Thereafter, ensemble model guidance is advertising a pattern change from midweek onward toward cooler, drier, and less humid conditions. Borchardt && .AVIATION /06Z TAFS THROUGH 12Z MONDAY/... Issued at 1212 AM CDT Sun Aug 17 2025 Main Concerns: - TS nearby overnight occasionally impacting the terminals. - Potential for additional TS in the early to mid morning. - Lower CIGs developing this morning. As of just after midnight, a cluster of TS from near ORD to near GYY will affect the near lake terminals, with VCTS and TEMPO mention through early this morning in the TAFs. Uncertainty is higher for RFD, as it's unclear to what extent upstream storms over Wisconsin will drift southward. In addition, the maintenance of upstream storms will likely determine if another round makes it into the area near sunrise through mid morning. Given lower confidence in that period, maintained VCSH in the TAFs and will closely monitor radar trends. Following this possible additional round of morning activity, the rest of this TAF period is expected to be dry. Lower CIGs are expected to fill in behind a cold front sagging southward this morning. Confidence in IFR CIGs is highest in RFD, while lower MVFR appears more likely at the other TAF sites. The exact timing of development of these CIGs and their improvement is uncertain. Prevailing northeast winds today should increase into the 10-15 kt range by the mid to late morning. Northeasterly wind speeds will diminish tonight. Castro && .LOT WATCHES/WARNINGS/ADVISORIES... IL...None. IN...None. LM...None. && Visit us at weather.gov/chicago
Hazardous weather outlook, Aug 17, 5:02 AM CDT, 14 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
502 AM CDT Sun Aug 17 2025
ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-181015-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
502 AM CDT Sun Aug 17 2025 /602 AM EDT Sun Aug 17 2025/
This Hazardous Weather Outlook is for portions of north central
Illinois...northeast Illinois and northwest Indiana.
.DAY ONE...Today and Tonight.
Weather hazards expected...
Elevated Thunderstorm Risk this morning.
Elevated Flooding Risk this morning.
DISCUSSION...
Thunderstorms will continue through early morning and taper after
sunrise. Flash flooding will continue where thunderstorms are most
persistent.
Additional thunderstorms may develop this afternoon southwest of a
line from Dixon to Cissna Park.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Monday...
Elevated Flooding Risk.
Elevated Thunderstorm Risk...with an associated:
Level 1 of 5 Severe Thunderstorm Risk.
Limited Excessive Heat Risk.
Tuesday...
Limited Flooding Risk.
Limited Thunderstorm Risk.
.SPOTTER INFORMATION STATEMENT...
Spotter reports of flooding and damage from overnight thunderstorms
are appreciated.
GENERAL STORM MOTION OF THE DAY:
Moving toward the south at around 30 mph.
LMZ740>745-181015-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
502 AM CDT Sun Aug 17 2025
This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.
.DAY ONE...Today and Tonight.
Weather hazards expected...
Hazardous conditions for small craft are possible.
Limited Thunderstorm Risk.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Monday...
Hazardous conditions for small craft are likely.
Elevated Thunderstorm Risk...with an associated:
Level 1 of 5 Severe Thunderstorm Risk.
Tuesday...
Limited Thunderstorm Risk.
Wednesday...
Hazardous conditions for small craft are likely.
Borchardt
Visit us at www.weather.gov/chicagoIn the hours before
Local storm report, Aug 17, 4:18 AM CDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Chicago IL
418 AM CDT Sun Aug 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 AM Tstm Wnd Dmg Glen Ellyn 41.88N 88.07W
08/17/2025 DuPage IL Public
Large tree at least 1 foot in diameter
uprooted blocking street. Time estimated by
radar.
&&Local storm report, Aug 17, 4:21 AM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Chicago IL
421 AM CDT Sun Aug 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 AM Tstm Wnd Dmg 2 WSW York Center 41.84N 88.03W
08/17/2025 DuPage IL Public
Several downed trees and limbs.
&&Local storm report, Aug 17, 4:22 AM CDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Chicago IL
422 AM CDT Sun Aug 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 AM Tstm Wnd Dmg Harvey 41.61N 87.65W
08/17/2025 Cook IL Public
Tree at least one foot in diameter snapped
at base.
&&Local storm report, Aug 17, 4:33 AM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Chicago IL
433 AM CDT Sun Aug 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 AM Flash Flood 1 SW Joliet 41.52N 88.10W
08/17/2025 Will IL Public
Report of a car stranded in flooded roadway
near Center Street before I-80.
&&Local storm report, Aug 17, 4:34 AM CDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Chicago IL
434 AM CDT Sun Aug 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM Tstm Wnd Dmg 1 WSW Bensenville 41.95N 87.96W
08/17/2025 DuPage IL Public
Numerous trees down with power outages.
&&Local storm report, Aug 17, 4:37 AM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Chicago IL
437 AM CDT Sun Aug 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 AM Tstm Wnd Dmg 1 S Downers Grove 41.78N 88.01W
08/17/2025 DuPage IL Public
Several large tree limbs at least 6 to 12
inches in diameter downed near 59th and
Carpenter.
&&The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 7:09 PM CDT | Severe Thunderstorm Warning | LOT | DeKalb, Lee, Ogle | 35 min |
| Aug 16, 7:17 PM CDT | Special Marine Warning | LOT | 118 min | |
| Aug 16, 7:18 PM CDT | Special Weather Statement | LOT | Cook | 27 min |
| Aug 16, 7:43 PM CDT | Severe Thunderstorm Warning | LOT | DeKalb, Lee | 16 min |
| Aug 16, 8:34 PM CDT | Special Weather Statement | LOT | Ford | 26 min |
| Aug 16, 8:40 PM CDT | Severe Thunderstorm Warning | LOT | Ford, Iroquois, Livingston | 35 min |
| Aug 16, 8:42 PM CDT | Special Weather Statement | LOT | Kankakee | 18 min |
| Aug 16, 8:57 PM CDT | Special Weather Statement | LOT | Livingston | 18 min |
| Aug 16, 9:05 PM CDT | Areal Flood Advisory | LOT | Ford, Iroquois, Livingston | 3 hr |
| Aug 16, 9:19 PM CDT | Special Weather Statement | LOT | Ford | 26 min |
| Aug 16, 9:23 PM CDT | Special Weather Statement | LOT | Livingston | 22 min |
| Aug 16, 9:56 PM CDT | Areal Flood Advisory | LOT | Ford, Iroquois, Livingston | 4 hr |
| Aug 16, 10:12 PM CDT | Special Weather Statement | LOT | Ford | 18 min |
| Aug 16, 11:15 PM CDT | Special Weather Statement | LOT | Lake | 15 min |
| Aug 16, 11:19 PM CDT | Special Marine Warning | LOT | 56 min | |
| Aug 16, 11:27 PM CDT | Special Weather Statement | LOT | Lake | 18 min |
| Aug 16, 11:59 PM CDT | Special Marine Warning | LOT | 91 min | |
| Aug 17, 12:54 AM CDT | Areal Flood Advisory | LOT | Cook | 3 hr |
| Aug 17, 1:21 AM CDT | Areal Flood Advisory | LOT | Cook | 3 hr |
| Aug 17, 1:41 AM CDT | Areal Flood Advisory | LOT | Cook, DuPage, Kane, Lake, McHenry | 2 hr |
| Aug 17, 1:46 AM CDT | Special Weather Statement | LOT | McHenry | 29 min |
| Aug 17, 2:04 AM CDT | Areal Flood Advisory | LOT | Kankakee, Will | 3 hr |
| Aug 17, 2:11 AM CDT | Special Weather Statement | LOT | Cook | 34 min |
| Aug 17, 2:17 AM CDT | Special Marine Warning | LOT | 65 min | |
| Aug 17, 2:27 AM CDT | Severe Thunderstorm Warning | LOT | Cook, DuPage | 48 min |
| Aug 17, 2:32 AM CDT | Flash Flood Warning | LOT | Cook, DuPage | 118 min |
| Aug 17, 2:48 AM CDT | Severe Thunderstorm Warning | LOT | Cook, DuPage, Will | 27 min |
| Aug 17, 2:59 AM CDT | Severe Thunderstorm Warning | LOT | Cook, Will | 46 min |
| Aug 17, 3:14 AM CDT | Areal Flood Advisory | LOT | Boone, Cook, DeKalb, DuPage, Kane, Kankakee and 2 more | 3 hr |
| Aug 17, 3:16 AM CDT | Special Weather Statement | LOT | Will | 29 min |
| Aug 17, 3:28 AM CDT | Severe Thunderstorm Warning | LOT | Kankakee, Will | 47 min |
| Aug 17, 3:36 AM CDT | Flash Flood Warning | LOT | Cook, DuPage, Kane, Kendall, Will | 114 min |
| Aug 17, 3:51 AM CDT | Special Weather Statement | LOT | Kankakee | 24 min |
| Aug 17, 4:13 AM CDT | Flash Flood Warning | LOT | Kane, Kendall, Will | 2 hr |
| Aug 17, 4:20 AM CDT | Flash Flood Warning | LOT | Grundy, Iroquois, Kankakee, Kendall, Will | 3 hr |
| Aug 17, 4:30 AM CDT | Areal Flood Advisory | LOT | Cook, DuPage | 3 hr |
| Aug 17, 5:16 AM CDT | Small Craft Advisory | LOT | 29 hr | |
| Aug 17, 5:22 AM CDT | Areal Flood Advisory | LOT | Ford, Grundy, Iroquois, Kankakee, LaSalle, Livingston | 113 min |
| Aug 17, 5:32 AM CDT | Areal Flood Advisory | LOT | Cook, DuPage, Kane, Kendall, Will | 6 hr |
| Aug 17, 6:07 AM CDT | Areal Flood Advisory | LOT | Ford, LaSalle, Livingston | 113 min |
| Aug 17, 6:14 AM CDT | Areal Flood Warning | LOT | Kane, Kendall, Will | 6 hr |
| Aug 17, 6:28 AM CDT | Special Weather Statement | LOT | Kendall, Will | 32 min |
| Aug 17, 7:11 AM CDT | Areal Flood Advisory | LOT | Grundy, Iroquois, Kankakee, Kendall, Will | 3 hr |
| Aug 17, 7:35 AM CDT | Special Weather Statement | LOT | Grundy | 25 min |
| Aug 17, 9:47 AM CDT | River Flood Warning | LOT | Will | 11 hr |
| Aug 17, 6:57 PM CDT | Areal Flood Advisory | LOT | LaSalle | 2 hr |
| Aug 16, 7:24 PM CDT | Areal Flood Advisory | LOT | Jasper | 111 min |
| Aug 17, 4:02 AM CDT | Special Weather Statement | LOT | Newton | 28 min |
Nearby
Beach Hazards Statements in Illinois, 2025Beach Hazards Statements in Indiana, 2025Every beach hazards statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.